# SDR UIEA2019080294895

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WLG SHOCK STRUT CYLINDER LOWER INNER SURFACE RUSTY.( REPAIRED CORROSION ON INNER SURFACE AREA OF L/H WLG OUTER CYLINDER IAW RI-32-00-13681 REV.A )
